Alert archive / Montana / Wind Advisories in 2017

Wind Advisory 18, NWS Billings, MT

November 21, 2017Park County, Stillwater County, Sweet Grass County, Montana

NWS Billings, MT issued this wind advisory at Nov 21, 2017, 3:00 AM MST for Park County, Stillwater County, Sweet Grass County, Montana. It took effect at Nov 21, 2017, 2:00 PM MST. It was in force for 61 hr.

The area

The counties it named.

The facts

Issued
Nov 21, 2017, 3:00 AM MST (10:00 UTC)
In effect from
Nov 21, 2017, 2:00 PM MST
Expired
Nov 24, 2017, 3:03 AM MST
In force
61 hr
Issued by
NWS Billings, MT

Counties Park County, MT, Stillwater County, MT, Sweet Grass County, MT

The radar

The Billings radar (KBLX), 107 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Great_falls, MT (KTFX), launched 00:00Z, 10.0 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 00:00Z on 2017-11-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 00:00Z on 2017-11-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 296 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
601 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
296 m²/s²
0-3 km storm-relative helicity
322 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

232 
WWUS75 KBYZ 211000
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
300 AM MST Tue Nov 21 2017

MTZ065-066-221000-
/O.NEW.KBYZ.WI.Y.0018.171121T2100Z-171124T0600Z/
Livingston Area-Beartooth Foothills-
Including the cities of Livingston, Fishtail, and McLeod
300 AM MST Tue Nov 21 2017

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM MST
THURSDAY...

The National Weather Service in Billings has issued a Wind
Advisory...which is in effect from 2 PM this afternoon to 11 PM
MST Thursday. 

* TIMING...This afternoon through Thursday night.

* IMPACTS...Dangerous crosswinds along I-90 from Livingston to 
  Springdale, and roads near Nye.

* WINDS...Gusts 60 to 70 mph, with the strongest winds this
  evening through tonight, and again Thursday through Thursday 
  evening. There may be a lull in strongest winds Wednesday, but 
  gusts around 50 mph are expected to persist.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.


&&

$$

http://weather.gov/Billings
10 follow-up statements
237 
WWUS75 KBYZ 212228
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
328 PM MST Tue Nov 21 2017

MTZ065-066-222230-
/O.CON.KBYZ.WI.Y.0018.000000T0000Z-171124T0600Z/
Livingston Area-Beartooth Foothills-
Including the cities of Livingston, Fishtail, and McLeod
328 PM MST Tue Nov 21 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THURSDAY...

* TIMING...Through Thursday night.

* IMPACTS...Dangerous crosswinds along I-90 from Livingston to 
  Springdale, and roads near Nye. 

* WINDS...Gusts 60 to 70 mph, with the strongest winds tonight, 
  and again Thursday through Thursday evening. There may be a lull
  in the strongest winds Wednesday, but gusts around 50 mph are 
  expected to persist. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$

http://weather.gov/Billings
033 
WWUS75 KBYZ 220255
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
755 PM MST Tue Nov 21 2017

MTZ065-066-230300-
/O.CON.KBYZ.WI.Y.0018.000000T0000Z-171124T0600Z/
Livingston Area-Beartooth Foothills-
Including the cities of Livingston, Fishtail, and McLeod
755 PM MST Tue Nov 21 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THURSDAY...

* TIMING...Through Thursday evening.

* IMPACTS...Dangerous crosswinds along I-90 from Livingston to 
  Springdale, and roads near Nye. 

* WINDS...Gusts to 60 mph tonight and early Wednesday, and 60 to 
  70 mph on Thanksgiving. There may be a lull in the strongest 
  winds Wednesday, but gusts around 50 mph are expected to 
  persist. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$

http://weather.gov/Billings
802 
WWUS75 KBYZ 220938
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
238 AM MST Wed Nov 22 2017

MTZ065-066-230945-
/O.CON.KBYZ.WI.Y.0018.000000T0000Z-171124T0600Z/
Livingston Area-Beartooth Foothills-
Including the cities of Livingston, Fishtail, and McLeod
238 AM MST Wed Nov 22 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THURSDAY...

* TIMING...Through Thursday evening.

* IMPACTS...Dangerous crosswinds along I-90 from Livingston to 
  Springdale, and roads near Nye. 

* WINDS...Gusts to 60 mph this morning, and 60 to 70 mph on
  Thanksgiving. There may be a lull in the strongest winds today,
  but gusts around 50 mph are expected to persist. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$

http://weather.gov/Billings
428 
WWUS75 KBYZ 222205
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
305 PM MST Wed Nov 22 2017

MTZ065-066-232215-
/O.CON.KBYZ.WI.Y.0018.000000T0000Z-171124T0600Z/
Livingston Area-Beartooth Foothills-
Including the cities of Livingston, Fishtail, and McLeod
305 PM MST Wed Nov 22 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THURSDAY...

* TIMING...Through Thursday evening.

* IMPACTS...Dangerous crosswinds along I-90 from Livingston to 
  Springdale, and roads near Nye. 

* WINDS...Gusts to 60 mph, and 60 to 70 mph on Thanksgiving.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$

http://weather.gov/Billings
318 
WWUS75 KBYZ 230407
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
907 PM MST Wed Nov 22 2017

MTZ065-066-240415-
/O.CON.KBYZ.WI.Y.0018.000000T0000Z-171124T0600Z/
Livingston Area-Beartooth Foothills-
Including the cities of Livingston, Fishtail, and McLeod
907 PM MST Wed Nov 22 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THURSDAY...

* TIMING...Through Thursday evening.

* IMPACTS...Dangerous crosswinds along I-90 from Livingston to 
  Springdale, and roads near Nye. 

* WINDS...Gusts 40 to 50 mph tonight will increase Thursday with
  gusts 60 to 70 mph expected during the afternoon and evening. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$

http://weather.gov/Billings
487 
WWUS75 KBYZ 230939
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
239 AM MST Thu Nov 23 2017

MTZ065-066-240600-
/O.CON.KBYZ.WI.Y.0018.000000T0000Z-171124T0600Z/
Livingston Area-Beartooth Foothills-
Including the cities of Livingston, Fishtail, and McLeod
239 AM MST Thu Nov 23 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING...

* TIMING...Through this evening. 

* IMPACTS...Dangerous crosswinds along I-90 from Livingston to 
  Springdale, and roads near Nye. 

* WINDS...Increasing through the day with peak wind gusts of 60 
  to 70 mph expected during the afternoon and evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$

http://weather.gov/Billings
205 
WWUS75 KBYZ 231950
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
1250 PM MST Thu Nov 23 2017

MTZ028-041-063-240600-
/O.NEW.KBYZ.HW.W.0007.171123T1950Z-171124T0600Z/
Southern Wheatland-Northern Sweet Grass-Judith Gap-
Including the cities of Harlowton, Big Timber, and Judith Gap
1250 PM MST Thu Nov 23 2017

...HIGH WIND WARNING IN EFFECT UNTIL 11 PM MST THIS EVENING...

The National Weather Service in Billings has issued a High Wind
Warning...which is in effect until 11 PM MST this evening. 

* TIMING...Through this evening. Strongest winds are expected this
  afternoon. 

* IMPACTS...Dangerous crosswinds along Highway 191 from Big Timber
  to Judith Gap. Blow over of high profile vehicles possible.  

* WINDS...Peak wind gusts 55 to 65 mph. Decreasing this evening. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution or avoid this area until
winds subisde. 

&&

$$

MTZ065-066-240600-
/O.CON.KBYZ.WI.Y.0018.000000T0000Z-171124T0600Z/
Livingston Area-Beartooth Foothills-
Including the cities of Livingston, Fishtail, and McLeod
1250 PM MST Thu Nov 23 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING...

* TIMING...Through this evening.

* IMPACTS...Dangerous crosswinds along I-90 from Livingston to Big
  Timber, and roads near Nye. 

* WINDS...gusts from 60 to 70 mph the rest of the day and into the
  evening.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$

http://weather.gov/Billings
833 
WWUS75 KBYZ 240242
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
742 PM MST Thu Nov 23 2017

MTZ028-041-063-241300-
/O.EXT.KBYZ.HW.W.0007.000000T0000Z-171124T1300Z/
Southern Wheatland-Northern Sweet Grass-Judith Gap-
Including the cities of Harlowton, Big Timber, and Judith Gap
742 PM MST Thu Nov 23 2017

...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 AM MST FRIDAY...

* TIMING...Through Tonight. 

* IMPACTS...Dangerous crosswinds along Highway 191 from Big 
  Timber to Judith Gap. Blow over of high profile vehicles 
  possible. 

* WINDS...Peak wind gusts 50 to 65 mph. 

  PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution or avoid this area until
winds subside.

&&

$$

MTZ065-066-241300-
/O.EXT.KBYZ.WI.Y.0018.000000T0000Z-171124T1300Z/
Livingston Area-Beartooth Foothills-
Including the cities of Livingston, Fishtail, and McLeod
742 PM MST Thu Nov 23 2017

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM MST FRIDAY...

* TIMING...Through Tonight

* IMPACTS...Dangerous crosswinds along I-90 from Livingston to 
  Big Timber, and roads near Nye. 

* WINDS...Gusts from 50 to 70 mph, decreasing in the early 
  morning hours. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult. High profile 
vehicles should consider an alternate route or delaying travel
until winds subside. 

&&

$$

http://weather.gov/Billings
571 
WWUS75 KBYZ 240433
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
933 PM MST Thu Nov 23 2017

MTZ038-WYZ099-241300-
/O.EXA.KBYZ.HW.W.0007.000000T0000Z-171124T1300Z/
Southern Big Horn-Sheridan Foothills-
Including the cities of Pryor, Lodge Grass, and Sheridan
933 PM MST Thu Nov 23 2017

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM MST FRIDAY...

The National Weather Service in Billings has issued a High Wind
Warning...which is in effect until 6 AM MST Friday. 

* TIMING...Through Tonight.

* IMPACTS...Sudden dangerous crosswinds along I-90 from Crow 
  Agency south through Sheridan county. Blow over of high profile 
  vehicles possible. 

* WINDS...Occasional West wind gusts 50 to 70 mph. Wind gust of 68
  mph recorded at the Sheridan airport at 930pm. 

 PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution or avoid this area until
winds subside.

&&

$$

MTZ028-041-063-241300-
/O.CON.KBYZ.HW.W.0007.000000T0000Z-171124T1300Z/
Southern Wheatland-Northern Sweet Grass-Judith Gap-
Including the cities of Harlowton, Big Timber, and Judith Gap
933 PM MST Thu Nov 23 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MST FRIDAY...

* TIMING...Through Tonight.

* IMPACTS...Dangerous crosswinds along Highway 191 from Big 
  Timber to Judith Gap. Blow over of high profile vehicles 
  possible. 

* WINDS...Peak wind gusts 50 to 65 mph.

 PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution or avoid this area until
winds subside.

&&

$$

MTZ065-066-241300-
/O.CON.KBYZ.WI.Y.0018.000000T0000Z-171124T1300Z/
Livingston Area-Beartooth Foothills-
Including the cities of Livingston, Fishtail, and McLeod
933 PM MST Thu Nov 23 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST FRIDAY...

* TIMING...Through Tonight

* IMPACTS...Dangerous crosswinds along I-90 from Livingston to 
  Big Timber, and roads near Nye. 

* WINDS...Gusts from 50 to 70 mph, decreasing in the early 
  morning hours. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult. High profile
vehicles should consider an alternate route or delaying travel
until winds subside.

&&

$$

http://weather.gov/Billings
893 
WWUS75 KBYZ 241003
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
303 AM MST Fri Nov 24 2017

MTZ028-041-063-241115-
/O.CAN.KBYZ.HW.W.0007.000000T0000Z-171124T1300Z/
Southern Wheatland-Northern Sweet Grass-Judith Gap-
Including the cities of Harlowton, Big Timber, and Judith Gap
303 AM MST Fri Nov 24 2017

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Billings has cancelled the High
Wind Warning. 

$$

MTZ065-066-241115-
/O.CAN.KBYZ.WI.Y.0018.000000T0000Z-171124T1300Z/
Livingston Area-Beartooth Foothills-
Including the cities of Livingston, Fishtail, and McLeod
303 AM MST Fri Nov 24 2017

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Billings has cancelled the Wind
Advisory. 

$$

MTZ038-WYZ099-241300-
/O.CON.KBYZ.HW.W.0007.000000T0000Z-171124T1300Z/
Southern Big Horn-Sheridan Foothills-
Including the cities of Pryor, Lodge Grass, and Sheridan
303 AM MST Fri Nov 24 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MST EARLY THIS
MORNING...

* TIMING...Through 6 am.

* IMPACTS...Sudden dangerous crosswinds along I-90 from Crow
  Agency south through Sheridan county.  

* WINDS...Northwest winds gusting to around 60 mph.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution or avoid this area until
winds subside.

&&

$$

http://weather.gov/Billings

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Billings, MT wrote its last area forecast discussion before this wind advisory went out at Nov 20, 9:34 PM MST, 5 hours 26 minutes earlier.

Area forecast discussion, Nov 20, 9:34 PM MST, 5 hours 26 minutes before
Area Forecast Discussion
National Weather Service Billings MT
934 PM MST Mon Nov 20 2017

.UPDATE...
Latest upper air analysis shows strongest PV advection now into
our western cwa, as shortwave moves thru WNW flow aloft. Areas of
precipitation continue across the cwa, heaviest in central parts
where frontogenesis is strongest. Upstream precip has become much
more scattered, but it will continue to develop in our cwa on the
cold side of backdoor cold front until shortwave passes late
tonight. We have seen rain change to snow as far west as Billings
as of 920 pm. Local web cameras and social media reports indicate
an inch or so of snow mainly on the grass at places such as
Hysham, Colstrip and Ashland. Expect some minor accumulation to
spread further east and south over time tonight, but as precip
will taper off overnight do not see a need for any winter
highlights as accums should max out at 1-2 inches, again mainly on
the grassy surfaces. Main impact will be as temps fall well below
freezing tonight (low teens east and mid 20s west) and wet roads
begin to ice up. Expect some slick roads for your Tuesday morning
commute. JKL

&&

.SHORT TERM...valid for Tue and Wed...

The pressure gradient is starting to decrease and wind gusts are
starting to back off. Until a cold front that is making it way
through northern Montana makes its way down, wind gusts will
remain 50 to 60 mph around Livingston, Big Timber, and Nye. Given
that the High Wind Warning goes until 6 PM which will be around
the time the front should be arriving, will keep the Warning going
until the expiration time.

Tonight as the cold front drops down into the area, rain quickly
turning over to snow as the cold air works in. The GFS is still
going with much higher QPF from Ryegate through Billings and down
to Hardin. The NAM and ECMWF as well as the HREF, SREF, and NSSL
WRF are all suggesting around a quarter of an inch. Much of the
area favored is the higher hills south and east of Billings. The
GFS is going west of Billings and is higher between a half and
three quarters of an inch. The operational model is still on the
higher end of the ensemble envelope. Even though the GFS has been
showing an increasing trend in the QPF, given that the majority of
the other models and ensemble members are much lower, have not
trended towards the operational GFS solution. Most locations will
see around an half inch to and inch and a half. Given that the
area has been warm for a while, roads should stay clear with most
of the accumulation being on grassy and elevated surfaces.

The cold front will retreat during the morning tomorrow.
Temperatures will remain cooler tomorrow with highs in the 40s.
Wednesday will be much warmer as ridging builds back into the
area. With the ridging will some increasing winds along the
foothills from Livingston to Nye again. Winds will start to
increase Tuesday night and then gusts will be to 50 mph by
Wednesday morning. Some moisture and energy will move under the
ridge Wednesday, bringing a slight chance of precip to the higher
elevations. Reimer

.LONG TERM...valid for Thu...Fri...Sat...Sun...Mon...

Extended models are in good agreement Thanksgiving Day through
next weekend. Overall, a mild and windy pattern will continue.
High pressure ridge axis will be over the forecast area on
Thanksgiving and this will be the warmest day through the period.
Models are coming in even warmer so we bumped temperatures a few
more degrees into the middle 60s for many locations and these
readings will be around record highs for the date.

Another Pacific front and strong upper wave move across the
forecast area Thursday night into Friday morning bringing another
round of rain and snow showers along with cooler temperatures for
Friday. Pressure gradients will tighten once again along the
Beartooth Foothills Thursday and Thursday night bringing another
period of very strong winds to the Livingston and Nye areas.

High pressure ridging builds back again late Friday through next
weekend resulting in mainly dry conditions and mild temperatures
with readings in the upper 40s to lower 50s. Hooley

&&

.AVIATION...

A cold front will cross the region this evening and overnight.
Precipitation will start as rain across the lower elevations and
change to snow this evening. Reduced visibilities and ceilings
can be expected tonight into tomorrow morning with MVFR to IFR
conditions possible at LVM, BIL, and SHR. Walsh

&&

.PRELIMINARY POINT TEMP/POPS...

    Tue     Wed     Thu     Fri     Sat     Sun     Mon
-----------------------------------------------------------
BIL 026/041 038/064 044/065 042/053 032/049 032/052 033/052
    +1/B    11/N    00/B    43/W    00/B    10/B    01/B
LVM 028/048 042/060 045/061 039/049 030/047 033/051 033/049
    71/B    41/N    10/N    42/W    11/B    11/B    02/W
HDN 024/040 033/064 040/067 040/055 029/050 029/054 030/053
    +1/B    11/B    00/B    43/W    00/U    10/B    01/B
MLS 017/033 027/061 041/065 041/053 028/045 026/048 030/049
    60/B    11/N    00/B    32/W    00/U    10/B    00/B
4BQ 020/037 031/063 041/068 042/055 029/048 027/052 030/053
    81/B    11/N    00/B    23/W    00/U    00/B    00/B
BHK 008/030 022/060 038/065 040/052 026/042 025/045 025/047
    20/U    11/N    00/B    22/W    00/U    10/B    00/B
SHR 025/042 032/063 037/066 039/052 026/050 028/054 030/053
    82/J    11/B    00/B    13/W    00/B    00/B    00/B

&&

.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...None.
WY...None.

&&

weather.gov/billings
Hazardous weather outlook, Nov 21, 2:37 AM MST, 23 minutes before
Hazardous Weather Outlook
National Weather Service Billings MT
237 AM MST Tue Nov 21 2017

MTZ028>031-034>036-038>042-056>058-063>068-WYZ098-099-211500-
Southern Wheatland-Musselshell-Treasure-Northern Rosebud-
Northern Stillwater-Yellowstone-Powder River-Southern Big Horn-
Eastern Carbon-Northern Park-Northern Sweet Grass-Golden Valley-
Red Lodge Foothills-Northern Big Horn-Southern Rosebud-Judith Gap-
Paradise Valley-Livingston Area-Beartooth Foothills-
Absaroka/Beartooth Mountains-Crazy Mountains-
Northeast Bighorn Mountains-Sheridan Foothills-
237 AM MST Tue Nov 21 2017

The following is the Hazardous Weather Outlook.

* WHAT...Scattered slick spots early this morning as wet snow
  freezes on some roadways. Prepare for black ice.

* WHERE...South central Montana and Northern Wyoming.

* ADDITIONAL HAZARD CONCERNS...Periods of strong southwest winds
  will impact Livingston and the Beartooth Foothills tonight
  through Thanksgiving. Occasional gusts exceeding 60 mph are
  likely. Travel on I-90 near Livingston will be impacted by strong
  cross winds.

Nearby

Wind Advisories in Montana, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.